Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Hyperkeratosis and its treatment - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Skin Rash
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2307 Questions
User :   Hi, I have a rash under my chin which looks like ingrown hairs.. It started as a slight red blemish and I use Diprazone cream to control it but I put coconut oil on it the other day and it has now grown to look like ingrown hairs/shaving rash.. What creams should I use?
Doctor :   Please give some time to read out your post
Doctor :   Since when you noticed the rash?
User :   I've had the red blemish on and off for about a year but the ingrown hair rash only for about 2 days. I also got the ingrown hair rash a few months ago while in bali
Doctor :   Ok, It may probably be hyperkeratosis
Doctor :   you can apply Carel solution twice a day over it
User :   ok and this is good for the face?
Doctor :   no, it has to be applied on the leasion only
User :   yes but the leasion are on my neck
Doctor :   its ok to apply it on neck
User :   and hyperkeratosis looks like red ingrown hairs?
Doctor :   There are diff kinds in it , those lesions occur in the ares of constant irritation
User :   the leasions arent been rubbed they are just below my chin running down to my Adams apple/throat
Doctor :   Its ok, the type of skin also determines the site of occurence
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor